Previous |  Up |  Next


Title: Solutions with big graph of iterative functional equations of higher orders (English)
Author: Bartołomiejczyk, Lech
Author: Morawiec, Janusz
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 2
Year: 2005
Pages: 5-12
Summary lang: English
Category: math
MSC: 39B12
MSC: 39B52
idMR: MR2194038
Date available: 2012-10-06T02:24:54Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_046-2005-2_2.pdf 617.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo